# SDR SWAA2023101907153

- Difficulty date: October 3, 2023
- Submitted: October 19, 2023
- Operation: Air carrier
- Aircraft: N409WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27896
- Aircraft time: 72,749 hours, 43,518 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME AT PASSENGER CABIN S-8L BS727D.<[01] UPDATED STEPS;[02] STEP 6 UPDATE;[03] CRACK NOTED WITHIN INSPECTION AREA. THIS CARD WILL BE ATTENDANT ON EA 1-A53-12114 CUST ID: TTG8Q00NTLYQ
